Optimal control of linear bottleneck problems
ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998), pp. 235-250
Cet article a éte moissonné depuis la source Numdam
@article{COCV_1998__3__235_0,
author = {Bergounioux, M. and Tr\"oltzsch, F.},
title = {Optimal control of linear bottleneck problems},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
pages = {235--250},
year = {1998},
publisher = {EDP-Sciences},
volume = {3},
mrnumber = {1632175},
zbl = {0904.49020},
language = {en},
url = {http://geodesic.mathdoc.fr/item/COCV_1998__3__235_0/}
}
TY - JOUR AU - Bergounioux, M. AU - Tröltzsch, F. TI - Optimal control of linear bottleneck problems JO - ESAIM: Control, Optimisation and Calculus of Variations PY - 1998 SP - 235 EP - 250 VL - 3 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/COCV_1998__3__235_0/ LA - en ID - COCV_1998__3__235_0 ER -
Bergounioux, M.; Tröltzsch, F. Optimal control of linear bottleneck problems. ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998), pp. 235-250. http://geodesic.mathdoc.fr/item/COCV_1998__3__235_0/